# SDR CALA2014070800890

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 48,140 hours, 17,759 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: SET3401613030
- Condition: Bird Ingestion
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE TO NR 2 ENG ON LANDING.  PERFORMED VISUAL INSPECTION OF NR 2 ENG INLET & EXHAUST FOR DAMAGE.  FOUND SEVERAL FAN BLADES BEYOND SERVICEABLE LIMITS.  REPLACED COMPLETE SET OF FAN BLADES IAW AMM 72-21-02-400-801- F00 & PREFORMED VIBRATION SURVEY IAW AMM 71-00-00-700-814-F00 IDT QC921.  ROTABLE PARTS CHANGE WAS INDICATED TT 1459073, SN OFF 04800 BLADE, FAN SET OFF 29-7221-9-9007 4800 ON 29-7221-9-9007 0838.
